Pacific Journal of Mathematics

Corrections to: ``Subsequences and rearrangements of sequences in ${\rm FK}$ spaces''.

Robert DeVos

Article information

Source
Pacific J. Math., Volume 73, Number 2 (1977), 540.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810623

Mathematical Reviews number (MathSciNet)
MR0467244

Subjects
Primary: 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45]

Citation

DeVos, Robert. Corrections to: ``Subsequences and rearrangements of sequences in ${\rm FK}$ spaces''. Pacific J. Math. 73 (1977), no. 2, 540. https://projecteuclid.org/euclid.pjm/1102810623


Export citation

See also

  • Orig : Robert DeVos. Subsequences and rearrangements of sequences in ${\rm FK}$ spaces. Pacific Journal of Mathematics volume 64, issue 1, (1976), pp. 129-135.